Stochastic cyclic flow lines with blocking: Markovian models

We consider a cyclic flow line model that repetitively produces multiple items in a cyclic order. We examine performance of stochastic cyclic flow line models with finite buffers of which processing times have exponential or phase-type distributions. We develop an exact method for computing a two-station model by making use of the matrix geometric structure of the associated Markov chain. We present a computationally tractable approximate performance computing method that decomposes the line model into a number of two-station submodels and parameterizing the submodels by propagating the starvation and blocking probabilities through the adjacent submodels. We discuss performance characteristics including comparison with random order processing and effects of the job variation and the job processing sequence. We also report the accuracy of our proposed method.
Publisher
SPRINGER
Issue Date
2005-08
Language
ENG
Keywords

UNRELIABLE MACHINES; FINITE BUFFERS; JOB SHOPS; PERFORMANCE-MEASURES; SCHEDULES; ALGORITHM; TIME

Citation

OR SPECTRUM, v.27, no.4, pp.551 - 568

ISSN
0171-6468
DOI
10.1007/s00291-005-0201-2
URI
http://hdl.handle.net/10203/2914
Appears in Collection
IE-Journal Papers(저널논문)
  • Hit : 556
  • Download : 1
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 1 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0